gastroenterologist-icon

Elevated liver enzymes

I was taking tamoxifen and prednisone since 3 months for treatment of RPF but due to elevaled SGOT/SGPT my doctor has stopped tamoxifen and now iam taking 20 mg of prednisone only but 2 weeks after stopping the tamoxifen my sgpt still increased from 262 to 345 and SGOT from 113 to 162. Does prednisone also effect liver ?? If yes, what should i do to control that as i have to continue my rpf treatment as well. Thanks
views-icons 150 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amarpreet Singh Riar
General Physician 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Continue your treatment . steroids can effect the same. Take some liver tonics like Liv 52. And continue visit to ur Physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO